# SDR AALA201712069011

- Difficulty date: November 9, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367136100200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL 251UF BETWEEN FR 39.2 AND FR 40 AT LEFT BUTTLINE Y1456 TO LEFT BUTTLINE Y1959. REPLACED FLOOR PANEL 251UF BETWEEN FR 39.2 AND FR 40 AT LEFT BUTTLINE Y1456 TO LEFT BUTTLINE Y1959 PER SRM 53-02-00-300-009 AND IRM 9701 REVISION G.
